MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA; DILATOR, CATHETER, URETERAL

BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA; DILATOR, CATHETER, URETERAL
Model Number M0062251170
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a uromax ultra balloon dilation catheter device was used in the bladder and ureter during a left ureteroscopy with laser lithotripsy, cystoscopy with left ureteral stent removal, possible left ureteral stent placement and left retrograde pyelogram procedure performed on (b)(6) 2023.During the procedure, the physician noted an unexpected contrast in the ureter around balloon and the encore device no longer held pressure.The procedure was aborted without completing all the planned parts due to this event.It was reported that the balloon appeared intact during initial examination.The balloon was then re-examined, and it was identified that the balloon had a pinpoint hole when pressure was applied.A multi-length ureteral stent was placed for passive dilation, and the patient will have to return for another surgical procedure.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block g2: medwatch (b)(4).Block h6: imdrf device code a041001 captures the reportable event of pinhole.

Brand Name
UROMAX ULTRA
Common Device Name
DILATOR, CATHETER, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC IRELAND LIMITED
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17124189
Report Number3005099803-2023-02987
Device Sequence Number20445105
Product Code EZN
UDI-Device Identifier08714729341253
UDI-Public08714729341253
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K130804
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2025
Device Model NumberM0062251170
Device Catalogue Number225-117
Device Lot Number0029219224
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/16/2023
Initial Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown